Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 57, NWS Milwaukee, WI

August 7, 2013Fond du Lac County, Sheboygan County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 7, 2013, 1:34 AM CDT for Fond du Lac County, Sheboygan County, Wisconsin. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2013, 1:34 AM CDT (06:34 UTC)
Expired
Aug 7, 2013, 2:15 AM CDT
In force
41 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fond du Lac County, WI, Sheboygan County, WI

The radar

The Milwaukee radar (KMKX), 89 km from the middle of the area, began a volume at 06:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 1:40 AM CDTTSTM WND GST 37Sheboygan Airport, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 6, 10:45 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.6 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2013-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 424 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2013-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
424 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1453 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

404 
WUUS53 KMKX 070634
SVRMKX
WIC039-117-070715-
/O.NEW.KMKX.SV.W.0057.130807T0634Z-130807T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
134 AM CDT WED AUG 7 2013

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
  SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 215 AM CDT

* AT 132 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
  FOND DU LAC...AND MOVING EAST AT 60 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PLYMOUTH AROUND 150 AM CDT.
  RANDOM LAKE AROUND 155 AM CDT.
  OOSTBURG AND CEDAR GROVE AROUND 200 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
DUNDEE...GREENBUSH...BATAVIA...CASCADE...WALDO...ADELL...HINGHAM AND
GIBBSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4355 8779 4354 8792 4365 8842 4389 8836
      4376 8770
TIME...MOT...LOC 0635Z 291DEG 54KT 4374 8826

HAIL...1.00IN
WIND...60MPH

$$

DAVIS
4 follow-up statements
689 
WWUS53 KMKX 070644
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
144 AM CDT WED AUG 7 2013

WIC039-117-070715-
/O.CON.KMKX.SV.W.0057.000000T0000Z-130807T0715Z/
FOND DU LAC WI-SHEBOYGAN WI-
144 AM CDT WED AUG 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHEBOYGAN AND
EASTERN FOND DU LAC COUNTIES UNTIL 215 AM CDT...

AT 141 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF PLYMOUTH...AND MOVING EAST AT 55 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RANDOM LAKE AROUND 155 AM CDT.
  OOSTBURG AND CEDAR GROVE AROUND 200 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE CASCADE...WALDO...ADELL...
HINGHAM AND GIBBSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4360 8777 4355 8778 4354 8793 4365 8841
      4388 8829 4376 8770
TIME...MOT...LOC 0644Z 290DEG 46KT 4368 8807

HAIL...1.00IN
WIND...60MPH

$$

EHT
840 
WWUS53 KMKX 070655
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
155 AM CDT WED AUG 7 2013

WIC039-117-070715-
/O.CON.KMKX.SV.W.0057.000000T0000Z-130807T0715Z/
FOND DU LAC WI-SHEBOYGAN WI-
155 AM CDT WED AUG 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHEBOYGAN AND
EAST CENTRAL FOND DU LAC COUNTIES UNTIL 215 AM CDT...

AT 154 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RANDOM LAKE...
AND MOVING EAST AT 50 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RANDOM LAKE AROUND 200 AM CDT.
  CEDAR GROVE AND OOSTBURG AROUND 205 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE GIBBSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4374 8772 4359 8777 4358 8777 4355 8778
      4354 8794 4362 8827 4384 8812 4376 8771
      4375 8770
TIME...MOT...LOC 0655Z 292DEG 42KT 4361 8798

HAIL...1.00IN
WIND...60MPH

$$

EHT
689 
WWUS53 KMKX 070703
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
203 AM CDT WED AUG 7 2013

WIC039-070713-
/O.CAN.KMKX.SV.W.0057.000000T0000Z-130807T0715Z/
FOND DU LAC WI-
203 AM CDT WED AUG 7 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FOND DU LAC
COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4375 8770 4373 8773 4360 8777 4358 8777
      4355 8779 4354 8794 4360 8816 4362 8814
      4381 8798 4376 8771
TIME...MOT...LOC 0703Z 290DEG 36KT 4360 8789

$$

WIC117-070715-
/O.CON.KMKX.SV.W.0057.000000T0000Z-130807T0715Z/
SHEBOYGAN WI-
203 AM CDT WED AUG 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHEBOYGAN
COUNTY UNTIL 215 AM CDT...

AT 158 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RANDOM LAKE...
AND MOVING EAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CEDAR GROVE AND OOSTBURG AROUND 210 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4375 8770 4373 8773 4360 8777 4358 8777
      4355 8779 4354 8794 4360 8816 4362 8814
      4381 8798 4376 8771
TIME...MOT...LOC 0703Z 290DEG 36KT 4360 8789

HAIL...1.00IN
WIND...60MPH

$$

EHT
100 
WWUS53 KMKX 070713
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
213 AM CDT WED AUG 7 2013

WIC117-070723-
/O.EXP.KMKX.SV.W.0057.000000T0000Z-130807T0715Z/
SHEBOYGAN WI-
213 AM CDT WED AUG 7 2013

...THE SEVERE THUNDERSTORM WARNING FOR SHEBOYGAN COUNTY WILL EXPIRE
AT 215 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 4375 8770 4373 8773 4360 8777 4358 8777
      4355 8779 4354 8794 4360 8816 4362 8814
      4381 8798 4376 8771
TIME...MOT...LOC 0713Z 290DEG 36KT 4356 8776

$$

EHT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 8:53 PM CDT, 4 hours 41 minutes earlier.

Area forecast discussion, Aug 6, 8:53 PM CDT, 4 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
853 PM CDT TUE AUG 6 2013

.UPDATE...
THUNDERSTORMS ACROSS EAST CENTRAL MN AND NORTHWEST WISCONSIN ARE
TRYING TO ORGANIZE INTO A LARGER LINE COMPLEX. THE BEST AXIS OF
MOISTURE AND INSTABILITY LOOKS TO BE OVER WESTERN WISCONSIN...INTO
SOUTHERN WISCONSIN. DEVELOPMENT ON THE SOUTHWEST FLANK HAS
STRUGGLED TO EXPAND FARTHER SOUTHWEST. THE HRRR HAS BEEN VERY
CONSISTENT WITH ITS HOURLY UPDATES IN BRINGING A LINE OF STORMS
THROUGH HERE BETWEEN ABOUT 1 AND 4 AM...HITTING MOST OF THE
FORECAST AREA. THE STORMS COULD BE WEAKENING BY THE TIME THEY REACH
THE SOUTHEAST...BUT IF THIS THING GETS BETTER ORGANIZED WITH GOOD
COLD POOL DYNAMICS...IT WILL LIVE ON LONGER. THE MAIN THREAT WILL
BE STRONG STRAIGHT LINE WINDS AND LARGE HAIL. CURRENT TIMING HAS IT
ENTERING MARQUETTE...GREEN LAKE...SAUK COUNTIES BETWEEN MIDNIGHT
AND 1 AM...EXITING THE SOUTHEAST BY AROUND 4 AM. THE LINE SHOULD
BEGIN TO ACCELERATE ONCE IT BECOMES BETTER ORGANIZED...SO CURRENT
MOVEMENT ISN/T AN ACCURATE EXTRAPOLATION.

&&

.AVIATION/06Z TAFS/...
VFR CONDITIONS ARE GENERALLY EXPECTED THROUGH THE PERIOD. A LINE
OF STRONG THUNDERSTORMS WILL MOVE THROUGH THE AREA BETWEEN
MIDNIGHT AND 4 AM. THEY SHOULD REACH MADISON BY 2 AM AND
MILWAUKEE/KENOSHA AROUND 4 AM. BRIEF MVFR CONDITIONS ARE LIKELY
WITH THE THUNDERSTORMS...ALONG WITH STRONG AND GUSTY NORTHWEST
WINDS FROM THE STORMS. PRESSURE GRADIENT WINDS WILL BE SOUTHWEST
UNTIL FRONTAL PASSAGE EARLY WEDNESDAY AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 345 PM CDT TUE AUG 6 2013/

VERY SHORT TERM...TONIGHT AND WEDNESDAY.

IT SHOULD BE STAY DRY THROUGH EARLY EVENING...WITH SHOWERS/STORMS
FOCUSING WEST CLOSER TO AN APPROACHING COLD FRONT. AS THE FRONT
APPROACHES...THE ACTIVITY WILL LIKELY MOVE INTO THE FORECAST AREA
LATE EVENING INTO TONIGHT. CURRENT THINKING IS THAT THE BEST CHANCE
FOR STORMS WILL BE FROM 10 PM TO 4 AM.

THE BIG QUESTIONS REMAIN HOW MUCH OF THE CONVECTION WILL SURVIVE AND
IF ANY STORMS WILL BE SEVERE. STILL LOOKS LIKE THERE COULD BE A GOOD
AMOUNT OF INSTABILITY AFTER SUNSET. LATEST SOUNDINGS ARE MORE
REASONABLE WITH DEWPOINTS AND ARE INDICATING UPWARDS OF 1000 J/KG
CAPE AS THE FRONT APPROACHES. 0-6 KM BULK SHEAR WILL BE IN THE 35-45
KT RANGE...PLENTY TO CONSIDER STRONG TO SEVERE STORMS. THE LATEST
UPDATE OF THE SPC DAY 1 CONVECTIVE OUTLOOK PULLED THE SLIGHT RISK
OUT OF THE EAST...BUT KEPT IT FOR THE WESTERN TWO THIRDS OF THE
FORECAST AREA. THE MAIN THREAT WOULD PROBABLY BE DAMAGING WINDS WITH
BOWING LINES. WILL HAVE TO MONITOR UPSTREAM ACTIVITY THIS AFTERNOON
AND EVENING TO CONTINUE TO ASSESS STORM TIMING AND THE SEVERE THREAT
FOR SOUTHERN WISCONSIN.

EXPECTING MAINLY DRY WEATHER BY DAYBREAK WEDNESDAY...WITH A SHOWER
OR STORM POSSIBLY LINGERING INTO EARLY MORNING. IT WILL BE DRY MID
MORNING THROUGH THE AFTERNOON BEHIND THE DEPARTING FRONT. LOOKS LIKE
WARM AIRMASS WILL LINGER LONG ENOUGH FOR NEAR NORMAL TEMPS TOMORROW.
SHOULD BE A PRETTY NICE DAY.

SHORT TERM...WEDNESDAY NIGHT THROUGH FRIDAY.

DRIER AIR AND WEAK HIGH PRESSURE SETTLES IN BEHIND EXITING CDFNT AND
LINGERS THROUGH THURSDAY.  TEMPERATURES WILL REMAIN AVERAGING A
LITTLE BELOW NORMAL FOR EARLY AUGUST.  SHORT TERM GUIDANCE IS IN
REASONABLE AGREEMENT ON CARRYING WEAK CDFNT THRU SRN WI THURSDAY
NIGHT.  LOW PRESSURE MOVING ACROSS SRN CANADA A BIT MORE AMPLIFIED
THAN DEPICTED BY EARLIER GUIDANCE...HOWEVER MOISTURE REMAINS
LIMITED.  FOR NOW WL ADD SMALL POPS FOR -SHRA ACROSS NRN CWA LATER
THU NIGHT AS LITTLE INSTABILITY SEEN ON FORECAST SOUNDINGS AT THIS
TIME.  SLIGHTLY MORE ZONAL FLOW ON FRIDAY BUT STILL EXPECT ANY
PRECIPITATION THAT DEVELOPS NORTH OF STRONG FRONTAL BOUNDARY TO THE
SOUTH SHOULD REMAIN SOUTH OF THE AREA.  HOWEVER MAY SEE SOME HIGH
CLOUDS AFFECT SRN WI ON FRIDAY.

LONG TERM...FRIDAY NIGHT THROUGH TUESDAY.

MEDIUM RANGE GUIDANCE HAVING SOME DIFFICULTY IN STRENGTH AND
EASTWARD TIMING OF DEEP VORTEX NORTH OF THE GREAT LAKES AT THE START
OF THE PERIOD.  ECMWF AND GEM SHOWING LESS WEST-NORTHWEST FLOW IN
ITS WAKE ACROSS SOUTHERN WI...AND MORE ZONAL FLOW...WHILE GFS HAS
TRENDED BACK TO OLDER ECMWF SOLUTIONS.

THE MORE ZONAL FLOW OVER THE UPPER MIDWEST AND CENTRAL MS VALLEY
REGION WILL ALLOW PRECIP AND CLOUDS FORMING ALONG AND NORTH OF
STRONG EAST-WEST FRONTAL BOUNDARY TO INCH CLOSER TO SRN WI.  HWVR AT
THIS TIME STILL APPEARS DRIER ZONAL FLOW AND SLOW-MOVING WEAK HIGH
PRESSURE SHOULD CONTINUE TO BRING DRY WEATHER TO SRN WI FOR THE
WEEKEND.  UPSTREAM RIDGING ARCING FROM THE SOUTHERN PLAINS ACROSS
THE ROCKIES LOOKS TO REMAIN NEARLY STATIONARY INTO EARLY NEXT WEEK.
SOME CONSISTENCY IN MEDIUM RANGE GUIDANCE BRINGING SHORT WAVE TROUGH
FROM SOUTHERN CANADA ACROSS WI SUN NGT/MON TIME FRAME.  SLIGHT
INCREASE IN MID-LEVEL MOISTURE AT THIS TIME PER TIME-SECTIONS SO WL
CONTINUE SMALL POPS.  DRY CONDITIONS RETURN FOR EARLY NEXT WEEK.
GFS 5 DAY 5H MEANS CONTINUE TO SHOW HEIGHTS REMAINING SLIGHTLY BELOW
NORMAL FOR THE PERIOD...CONTRIBUTING TO DAYTIME TEMPERATURES
CONTINUING TO AVERAGE SLIGHTLY BELOW NORMAL.

AVIATION /00Z TAFS/...STILL LOOKS LIKE THERE WILL BE SHOWERS/STORMS
THIS EVENING AND INTO TONIGHT AS A COLD FRONT APPROACHES. STRONG TO
SEVERE STORMS ARE POSSIBLE...WITH DAMAGING WINDS THE MAIN THREAT.

THE PRECIP SHOULD WIND DOWN BY EARLY OR MID WEDNESDAY MORNING AS
THE COLD FRONT AND LOW PRESSURE HEAD EAST...WITH DRY WEATHER
EXPECTED THOUGH THE REMAINDER OF THE DAY.

COULD SEE SOME LOWER VSBYS IN STORMS TONIGHT...BUT OTHERWISE SHOULD
REMAIN VFR OVERNIGHT. MAY SEE SOME MVFR CIGS FOR A COUPLE HOURS
TOMORROW MORNING...BUT WILL LIKELY RETURN TO VFR BY LATE MORNING OR
AFTERNOON AS MIXING INCREASES. NOT A LOT OF CONFIDENCE IN THE LOWER
CIGS FOR TOMORROW...SO WILL KEEP VFR IN TAFS FOR NOW.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATE...DAVIS
TONIGHT/WEDNESDAY AND AVIATION/MARINE...DDV
WEDNESDAY NIGHT THROUGH TUESDAY...MBK
Hazardous weather outlook, Aug 6, 2:43 PM CDT, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
243 PM CDT TUE AUG 6 2013

WIZ046-047-051-052-056>060-062>072-071945-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
243 PM CDT TUE AUG 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A BAND OF THUNDERSTORMS IS EXPECTED TO SWEEP ACROSS SOUTHERN
WISCONSIN TONIGHT ALONG AND AHEAD OF A COLD FRONT. THERE IS A
SLIGHT RISK THAT THE THUNDERSTORMS COULD TURN SEVERE...PRODUCING
DAMAGING WIND GUSTS AND LARGE HAIL. THE SLIGHT RISK AREA IS MAINLY
ALONG AND WEST OF A LINE FROM FOND DU LAC TO BELOIT.

THE TIMING FOR THE THUNDERSTORMS LOOKS BEST BETWEEN 10 PM CDT AND
4 AM CDT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THERE IS A SMALL CHANCE FOR THUNDERSTORMS WEDNESDAY MORNING ACROSS
SOUTHEAST WISCONSIN...AS THE COLD FRONT EXITS THE AREA.

THERE IS ALSO A SMALL CHANCE FOR THUNDERSTORMS NEXT SUNDAY NIGHT
AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT OVER SOUTH CENTRAL
WISCONSIN.

LMZ643>646-071945-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
243 PM CDT TUE AUG 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A BAND OF THUNDERSTORMS IS EXPECTED TO AFFECT THE NEARSHORE WATERS
OF LAKE MICHIGAN BETWEEN 11 PM CDT AND 5 AM CDT. SOME OF THE
THUNDERSTORMS COULD BE STRONG...PRODUCING DAMAGING WIND GUSTS AND
HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY MORNING...AS
A COLD FRONT EXITS THE AREA.

NORTHWEST WIND GUSTS WILL APPROACH SMALL CRAFT ADVISORY LEVELS ON
FRIDAY.

THERE IS ALSO A SMALL CHANCE FOR THUNDERSTORMS SUNDAY NIGHT INTO
MONDAY.

WWW.WEATHER.GOV/MKX

MBK

In the hours before

Special weather statement, Aug 6, 11:39 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1139 PM CDT TUE AUG 6 2013

WIZ046-047-057-070530-
COLUMBIA-GREEN LAKE-MARQUETTE-
1139 PM CDT TUE AUG 6 2013

...STRONG THUNDERSTORM MOVING TOWARD MARQUETTE AND GREEN LAKE
COUNTIES...

AT 1134 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS 59 MILES WEST OF BERLIN...MOVING
SOUTHEAST AT 60 MPH.

IF THE STORMS MAINTAIN THEIR STRENGTH THEY WILL BRING WINDS UP TO 60
MPH...BRIEF HEAVY DOWNPOURS.

* THE THUNDERSTORM WILL BE NEAR...
  WESTFIELD BY 1205 AM CDT...
  MONTELLO BY 1215 AM CDT...
  6 MILES SOUTHWEST OF PRINCETON BY 1225 AM CDT...
  MARKESAN BY 1230 AM CDT...

GUSTY WINDS MAY CAUSE  BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS
TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM
HAS PASSED.

DAVIS
Special weather statement, Aug 7, 1:08 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
108 AM CDT WED AUG 7 2013

WIZ046-047-051-057-058-070645-
COLUMBIA-DODGE-FOND DU LAC-GREEN LAKE-MARQUETTE-
108 AM CDT WED AUG 7 2013

...STRONG THUNDERSTORMS MOVING INTO MARQUETTE AND GREEN LAKE
COUNTIES...

AT 104 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 34 MILES WEST OF RIPON...MOVING EAST AT 50 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  MONTELLO BY 115 AM CDT...
  MARKESAN BY 135 AM CDT...
  BRANDON BY 145 AM CDT...

GUSTY WINDS MAY CAUSE BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS
TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM
HAS PASSED.

EHT

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 11:49 PM CDTSevere Thunderstorm WarningMKXGreen Lake, Marquette56 min
Aug 7, 12:59 AM CDTSpecial Marine WarningMKX76 min
Aug 7, 1:55 AM CDTSpecial Marine WarningMKX80 min
Aug 7, 1:56 AM CDTSevere Thunderstorm WarningMKXFond du Lac, Ozaukee, Sheboygan, Washington49 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.